# SDR CALA2017101503626

- Difficulty date: October 15, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 66,073 hours, 14,741 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 148T13031
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 3R CRACKED, BS 1654.5.   REMOVED, LOCATED, DRILLED AND INSTALLED A NEW STRINGER CLIP IAW SRM 51-40-02, AND SRM 51-40- 05.
